Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Would Neuropathy In Feet Ease When Standing

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Peripheral Neuropathy

Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do You Treat It? Concerns for People Over 50 What Can Help to Ask About at a Doctor's Visit? Access to Meds Research The Bottom Line Introduction Some people living with HIV will develop a disease of the nerves called peripheral neuropathy , or PN. It's a common ...
Ask the Experts

Neuropathy in my feet?

I have been positive for 19 years and have had neuropathy in both legs since Feb 91.At one time Desipramine and Mexitil worked to help manage the pain along with Kadian.Currently I take 400 mg of Kadian for my leg pain with Dilaudid for breakthrough...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Peripheral neuropathy remains one of the most challenging HIV-treatment related conditions to manage since often patients need to continue to take possibly offending meds from the HIV/AIDS standpoint. Your current regimen has not been linked to an... Read more »

Loosing feeling in feet and hands, Neuropathy or circulation problems?

I have had neuropathy for at least the last three years. My Doctor has left me on Ziagen Zerit with adding Kaletra Liquid. I have noticed over the last six months that my feet especially get very cold and stiff and my knees get what looks like...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Seeing a neurologist to pin down the nature and likely source of your neurologic complaints would be a good idea with your symptoms. If a diagnosis of peripheral neuropathy is confirmed then a switch off the Zerit to an alternative with less... Read more »

neuropathy of the feet

Hello Dr.Henry I'm a former patient of yours and was hoping you could give me some advice.I am experiencing numbness and tingling and pain on my feet and halfway up my calves.my counts are 416 t-cells and V.L of 108.I am on...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Have you been evaluated by a neurologist to pinpoint the cause (most likely your HIV meds). Switching off the Videx and possibly the Epivir may be necessary. What you can switch depends on your past treatment history. Amitryptiline someetimes... Read more »

Painful feet (PERIPHERAL NEUROPATHY, 2011)

Hi My name is Patricia from South Africa. I have been HIV posetive for 14 year and i am 30 years old, married with two beautiful HIV neg kids and husband who is also neg. I have started experiencing an unexplainable pain on my feet. If feels like i...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Patricia,You may be experiencing peripheral neuropathy (distal painful peripheral neuropathy). It may be exacerbated by certain HIV medicaments. I'll reprint below some information from the archives that I hope will be helpful.Good... Read more »
Connect With Others

Neuropathy

Posted by ScotCharles, 7 Replies
I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left side of my body. My hands are cramped and painful, making shaking hands a wrenching... Read more »

anybody experiencing neuropathy (tingling burning)

Posted by Anonymous, 2 Replies
i have always been such a healthy person, and now OUT OF THE DAMN BLUE i have burning and tingling feet, which bother me and make it hard for me to stand straight and walk normally. in the mornings and when i take showers, i can see the blood... Read more »

NEUROPATHY

Posted by Anonymous, 1 Reply
i am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »

Neuropathy

Posted by tol85, 1 Reply
My question is, Has anyone had symptoms of neuropahty, then have tested negative and suddenly all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV or AIDS. Usually cause by certain mediactions.... Read more »